Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Weitzenböck's theorem in positive characteristic


Author: A. Fauntleroy
Journal: Proc. Amer. Math. Soc. 64 (1977), 209-213
MSC: Primary 14L99
MathSciNet review: 0460345
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let k be an algebraically closed field and let $ f:{G_a} \to {\text{GL}}(V)$ be a finite-dimensional k-rational representation of the additive group $ {G_a}$. If the subspace of $ {G_a}$-fixed points in V is a hyperplane, then the ring of $ {G_a}$-invariant polynomial functions on V is finitely generated over k. This result is an analog of a classical theorem of Weitzenböck, a modern proof of which has been given by C. S. Seshadri.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14L99

Retrieve articles in all journals with MSC: 14L99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0460345-3
PII: S 0002-9939(1977)0460345-3
Keywords: $ {G_a}$-actions, ring of invariants
Article copyright: © Copyright 1977 American Mathematical Society